Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 32, Issue 1, Summer 1994  pp. 17-29.

AFD factor of type III_0 with many isomorphic index 3 subfactors

Authors Hideki Kosaki
Author institution: Department of Mathematics, University of Colorado at Boulder, Boulder, Colorado 80309-0426, U.S.A. On leave from Graduate School of Mathematics, Kyushu University, Fukuoka, 810, JAPAN

Summary:  There exists an AFD factor M of type III_0 with uncountably many non-conjugate subfactors N satisfying (i) M, N have the same flow of weights, and (ii) $M \supseteqq N$ has principal graph A_5.

Contents    Full-Text PDF